Hemorrhagic pericarditis with cardiac tamponade after percutaneous coronary intervention associated with the use of abciximab
Su-Jin Moon, Hee-Jeoung Yoon, Sung-Ho Her, Jong-Min Lee, Ho-Jung An, Yune-Jeong Lee, Seung-Won Jin
Korean J Intern Med. 2008;23(3):156-160.   Published online 2008 Sep 20     DOI: https://doi.org/10.3904/kjim.2008.23.3.156
Citations to this article as recorded by Crossref logo
Pericardial tamponade due to haemorrhagic pericardial effusion as a complication of prasugrel: a case report
Fathima Aaysha Cader, M. Maksumul Haq, Sahela Nasrin, Md. Rezaul Karim
BMC Cardiovascular Disorders.2016;[Epub]     CrossRef
Impact of depression and activities of daily living on the fear of falling in Korean community-dwelling elderly
Kyung Rim Shin, Younhee Kang, Mi Young Kim, Dukyoo Jung, Jeong Soo Kim, Chong Min Hong, Eun Suk Yun, Rye Won Ma
Nursing & Health Sciences.2010; 12(4): 493.     CrossRef